# SDR FCPR20070001

- Difficulty date: January 5, 2007
- Submitted: January 6, 2007
- Operation: General aviation
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934PA1
- Part serial: 1H227
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAROMETRIC SCALE DOES NOT MOVE WITH DIAL INDICATION RESULTING IN INACCURATE READINGS THROUGH OUT THE ENTIRE RANGE.  ALLOWS GEARS TO DISENGAGE INTERNALLY.  PART IS REMOVED FROM AIRCRAFT AT DISCOVERY.
